Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 59830, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/59830

On an extension of singular integrals along manifolds of finite type

1Department of Mathematics, An-Najah National University, P.O. Box 7, Nablus, West Bank, Palestinian Authority
2Department of Mathematics, AUniversity of Wisconsin-Milwaukee, Milwaukee, WI 53201, USA
3Huazhong Normal University of China, Wuhan 43007, China

Received 14 November 2005; Revised 9 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. P. Calderón and A. Zygmund, “On the existence of certain singular integrals,” Acta Mathematica, vol. 88, pp. 85–139, 1952. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. P. Calderón and A. Zygmund, “On singular integrals,” American Journal of Mathematics, vol. 78, no. 2, pp. 289–309, 1956. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. W. C. Connett, “Singular integrals near L1,” in Harmonic Analysis in Euclidean Spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass, 1978), Part 1, S. Waigner and G. Weiss, Eds., vol. 35 of Proc. Sympos. Pure Math., pp. 163–165, American Mathematical Society, Rhode Island, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Ricci and G. Weiss, “A characterization of H1(n1),” in Harmonic Analysis in Euclidean Spaces (Proc. Sympos. Pure Math., Williams Coll., Williamstown, Mass, 1978), Part 1, S. Waigner and G. Weiss, Eds., vol. 35 of Proc. Sympos. Pure Math., pp. 289–294, American Mathematical Society, Rhode Island, 1979. View at Google Scholar · View at MathSciNet
  5. R. Fefferman, “A note on singular integrals,” Proceedings of the American Mathematical Society, vol. 74, no. 2, pp. 266–270, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Duoandikoetxea and J. L. Rubio de Francia, “Maximal and singular integral operators via Fourier transform estimates,” Inventiones Mathematicae, vol. 84, no. 3, pp. 541–561, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L.-K. Chen, “On a singular integral,” Studia Mathematica, vol. 85, no. 1, pp. 61–72 (1987), 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Grafakos and A. Stefanov, “Convolution Calderón-Zygmund singular integral operators with rough kernels,” in Analysis of Divergence (Orono, ME, 1997), Applied and Numerical Harmonic Analysis, pp. 119–143, Birkhäuser Boston, Massachusetts, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Namazi, A singular integral, M.S. thesis, Indiana University, Indiana, 1984.
  10. D. Fan and Y. Pan, “Singular integral operators with rough kernels supported by subvarieties,” American Journal of Mathematics, vol. 119, no. 4, pp. 799–839, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. C. Cheng and Y. Pan, “On an extension of Calderón-Zygmund operators,” Illinois Journal of Mathematics, vol. 46, no. 4, pp. 1079–1088, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Chen, D. Fan, and Y. Ying, “Certain operators with rough singular kernels,” Canadian Journal of Mathematics, vol. 55, no. 3, pp. 504–532, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Colzani and G. Travaglini, “Hardy-Lorentz spaces and expansions in eigenfunctions of the Laplace-Beltrami operator on compact manifolds,” Colloquium Mathematicum, vol. 58, no. 2, pp. 305–315, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, New Jersey, 1993. View at Zentralblatt MATH · View at MathSciNet
  15. D. Fan, K. Guo, and Y. Pan, “Lp estimates for singular integrals associated to homogeneous surfaces,” Journal für die reine und angewandte Mathematik, vol. 542, pp. 1–22, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Fan and Y. Pan, “On the Fourier transform of measures carried by submanifolds of finite type,” Journal d'Analyse Mathématique, vol. 71, pp. 135–147, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet